| Model Number |
MMT-523RNAL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
12/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were hospitalized due to high blood glucose on unknown date with blood glucose of unknown.The customer did not experienced any symptoms regarding to high blood glucose.The customer was treated with manual injection.The customer was wearing the insulin pump during the hospitalization.The insulin pump will not be returned for analysis.